It was recommended to take a potassium supplement due to acetazolamide depleting potassium levels. I have been taking 1 99mg daily, but have not noticed a huge change. Should I increase this?
I would have your doctor test your potassium before making changes. Taking too much of a mineral can be as dangerous as having too little. Let him or her suggest the safest amount to take for your body size and needs.
- Acetazolamide Information for Consumers
- Acetazolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetazolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Aug 2011 • 1 answer
Updated 2 Jan 2013 • 1 answer
Updated 26 Jan 2013 • 2 answers
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
Updated 12 May 2014 • 1 answer
Intracranial Hypertension - Stabbing eye and sinus pain when I inhale through my nostrils. This is a
Updated 29 Nov 2018 • 1 answer